MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012448-06
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Information (3190)
Date of Event 07/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual inspection was performed on the returned device.A balloon separation was noted during return analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The investigation was unable to determine a conclusive cause for the noted separation issues.
 
Event or Problem Description
The 2.75 x 6 mm nc trek balloon catheter was received at abbott vascular in a biohazard bag with no information.Follow-up was attempted, but the cath lab stated that they were unaware of anything concerning this device or it's return.Return device analysis revealed the balloon catheter had blood and contrast visible in the inflation lumen, indicating its use in the patient anatomy.The distal shaft was separated and was not returned.As no information is available regarding the location of the distal portion of the catheter, it cannot be confirmed if the separation occurred inside the patient and possibly remains in the patient.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5926755
Report Number2024168-2016-05906
Device Sequence Number1230256
Product Code LOX
UDI-Device Identifier08717648151798
UDI-Public(01)08717648151798(17)180831(10)50923G1
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number1012448-06
Device Lot Number50923G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2016
Initial Report FDA Received Date09/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;